Improved lower bounds for uncertaintylike relationships in many-body systems

Yan Alexander Wang, Emily A. Carter

Research output: Contribution to journalArticle

1 Scopus citations

Abstract

We show that employing more stringent inequalities in the derivation of uncertaintylike relationships can improve their accuracy. In particular, Eq. (23) due to Romera et al. [Phys. Rev. A 59, 4064 (1999)] can be further improved using the Faris inequalities rather than using the Hölder inequalities.

Original languageEnglish (US)
Pages (from-to)4153-4155
Number of pages3
JournalPhysical Review A - Atomic, Molecular, and Optical Physics
Volume60
Issue number5
DOIs
StatePublished - Jan 1 1999
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Atomic and Molecular Physics, and Optics

Fingerprint Dive into the research topics of 'Improved lower bounds for uncertaintylike relationships in many-body systems'. Together they form a unique fingerprint.

  • Cite this